Ibuprofen is a medication in the nonsteroidal anti-inflammatory drug (NSAID) class that is used for treating pain, fever, and inflammation. This includes painful menstrual periods, migraines, and rheumatoid arthritis. It typically begins working within an hour.
$108.00 – $162.00
What is Motrin?
Motrin is a medical product that belongs to NSAIDs. This medicine is a brand name drug that also has the more popular generic – Ibuprofen. The doctor prescribes this drug to patients for the treatment of pain due to various injuries, diseases, operations, menstruation, etc. The active component acts on hormones that lead to a sensation of pain and the patient feels noticeable relief.
Such pain may include toothache, strong headache, arthritis, severe back pain, and more. Many women take this medicament to relieve pain during menstruation. Motrin is less popular than Ibuprofen, although the functions, side effects, dosage, and contraindications are similar. Motrin is allowed for adult people and children (from 6 months). Before taking this medicament, consult your doctor and find out the individual dosage.
Buy Motrin online
If you don’t have time to go to the pharmacy but severe pain bothers you, we suggest you buy Motrin tablets on our online platform. This is a reliable online pharmacy with a large selection of various drugs for various purposes. Our goal is to relieve you of pain so that you can return to your usual affairs. We have not only branded medicines but also generics at very cheap prices. We guarantee the quality of all our products because we appreciate your health. Here you can also arrange delivery to get the necessary medicine to your home. We have simplified the order process – now it takes no more than 2 minutes.
One recommended dosage is Motrin 800. This means that the patient takes one tablet with this amount of active substance. The one dose shouldn’t exceed 3200 mg, that is, the patient can take four pills per day. Talk with MD because the characteristics of the organism of each person are different. Don’t take too much – if you feel pain relief after the first pill, you don’t need a second or third one. These pills should be taken with milk or not heavy food to reduce the risk of indigestion.
The dose for children would be different, it depends on weight, age, and medical features. Carefully study the children’s Motrin and talk with your child’s doctor.
Such drugs may be presented in the form of tablets or as an oral suspension. If you want to take a liquid, carefully measure the dosage and shake the medicine before drinking it. To make it convenient to measure the exact dose, use a special dispenser or syringe. Motrin is also available as a chewable tablet, which should be completely chewed and then swallowed.
Such medicine can give different side effects. Some of them are rare and others are frequent. If you have experienced one and side effects then consult your doctor. Perhaps this drug will be canceled or its dosage would be reduced.
Side effects of taking Motrin include diarrhea, rash, tinnitus, mild heartburn, bloating, problems with an upset stomach, light itching, vomiting, gases, nausea, constipation, nervous condition, dizziness, or strong headache. Serious side effects: heavy or short breath, painful urination, sore throat, urinary retention, leg swelling, tiredness, bad breath even with light exertion, peeling of the skin, rash with red or purple color, swelling of the face, blistering, swelling of the tongue, skin pain, or burning in the eyes.
Also, the patient may experience nausea, bloody feces, flu symptoms, coughing up blood, decreased or lack of appetite, jaundice, dark urine, abdominal pain, itching, and vomiting. In some cases, people had rapid weight gain, problems with eyes, anemia, palpitations, and impaired concentration.
- Fluid retention in the organism.
- The patient had a heart attack, stroke.
- Smoking, Lupus, high blood pressure.
- Morphan’s syndrome.
- Blood clot disease
- Heart diseases or high levels of cholesterol.
- Sjogren’s syndrome, a disease of connective tissue.
- The patient had bleeding or stomach ulcer.
Where to buy Ibuprofen?
You can also buy Ibuprofen online and our pharmacy will be a good choice for a quality and inexpensive drug. Many patients take this generic because its functions, dose, side effects, and action are almost the same as original Motrin. But the price of a generic is much less and this makes it more popular. In our online pharmacy, you can purchase this medication at an affordable price and arrange quick delivery.
The usual dose may be Ibuprofen 400mg (in some cases, you can take a lower dosage – up to 200 mg). If you need to increase the dosage, then take a second pill 4-6 hours after the first one. Patients take from 400 to 800 mg for the treatment of osteoarthritis and increase the dosage every 6-8 hours. The dosage for rheumatoid arthritis will also be 400-800 mg. If the patient has a fever, then he needs to take 200 mg of this medicament and increase the dose after 4-5 hours (if it would be necessary). The dosage of this medication is similar to Motrin dosage. But here it is important to remember that a generic drug has a similar formula and gives a similar effect. These two types of medicaments have certain differences. Therefore, it is important to read the instructions for each drug very carefully.
This medicine can harm your health if there would be an overdose. Call to emergency if you have taken more pills than your doctor had prescribed. Overdose symptoms: drowsiness, black (even bloody) feces, abdominal pain, coughing up (even with blood), fainting, nausea, vomiting, intermittent breathing, or even coma.
Can the patient take Paracetamol with Ibuprofen?
Many patients take not only Ibuprofen or Motrin but also combine this with other medicaments to get more effect. It is important to take into account that Ibuprofen may not be compatible with certain kinds of drugs, but other types may increase its effectiveness. If you want to combine Ibuprofen and Paracetamol then ask your MD about the specific dosage of both medicines. Such a combination in the exact dosage will help to get an antipyretic, analgesic and anti-inflammatory effect. The action of Ibuprofen is aimed at working with a peripheral anti-inflammatory side, and Paracetamol works as a central anesthetic pain medication.